CSpace
judiciousbisectionofhypergraphs
Tang Yu Cong1; Xu Xin1; Wang Guang Hui2
2016
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume32Issue:5Pages:579
AbstractJudicious bisection of hypergraphs asks for a balanced bipartition of the vertex set that optimizes several quantities simultaneously. In this paper, we prove that if G is a hypergraph with n vertices and m(i) edges of size i for i = 1, 2,..., k, then G admits a bisection in which each vertex class spans at most m1/2 + 1/4m(2) + ... + (1/2(k))m(k) + o(m(1) + ... + m(k)) edges, where G is dense enough or Delta(G) = o(n) but has no isolated vertex, which turns out to be a bisection version of a conjecture proposed by Bollobas and Scott.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48471
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.山东大学
Recommended Citation
GB/T 7714
Tang Yu Cong,Xu Xin,Wang Guang Hui. judiciousbisectionofhypergraphs[J]. actamathematicasinicaenglishseries,2016,32(5):579.
APA Tang Yu Cong,Xu Xin,&Wang Guang Hui.(2016).judiciousbisectionofhypergraphs.actamathematicasinicaenglishseries,32(5),579.
MLA Tang Yu Cong,et al."judiciousbisectionofhypergraphs".actamathematicasinicaenglishseries 32.5(2016):579.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tang Yu Cong]'s Articles
[Xu Xin]'s Articles
[Wang Guang Hui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tang Yu Cong]'s Articles
[Xu Xin]'s Articles
[Wang Guang Hui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tang Yu Cong]'s Articles
[Xu Xin]'s Articles
[Wang Guang Hui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.